# SDR P2EA99015

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - ANGLE CRACKED AT BS 664, LBL 64, WL 194.  DEFECT SIZE, LENGTH 3 INCH.  PERFORMED STRINGER 18A SHEAR BEAM TO BS 664 FRAME ATTACHMENT MODIFICATION LEFT SIDE ONLY PER SERVICE BULLETIN 737-53-1056, SEC III, FIG 1 DATED 12-15-78.  (M)
